# SDR UPS05245437

- Difficulty date: August 28, 2005
- Submitted: September 16, 2005
- Operation: Air carrier
- Aircraft: N922UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19231
- Aircraft time: 49,681 hours, 37,104 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Fitting
- Condition: Cracked
- Location: Bs 1050 Lbl 21
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, CRACK IN ZEE SECTION ATTACHED TO FRAME AT BS 1050 LBL 21.  Z-SECTION REPAIRED IAW SRM 51-40-4 FIG 2.
